# SDR VJ9800173

- Difficulty date: May 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N966VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47168
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 294
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT FS 294, LONGERON 30.  REMOVED CORRODED SECTION OF LONGERON AND REPAIRED PER RES-1-05422.
